# SDR 99ZZZX1935

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4109Y
- Make and model: Bbavia 8GCBC
- Aircraft serial: 23176
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 2,176 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE LEFT AND RIGHT WING SPARS TO C/W AD 98-05-04, BOTH LEFT AND RIGHT SPARS WERE FOUND CRACKED IN THE EXACT LOCATIONS AS LISTED IN THE AD.  THE CRACKS DID NOT GO CLEAR THROUGH THE SPAR.  SPARS WERE SENT TO CHAMPION ACFT FOR FURTHER INSPECTION.
